# SDR EIA2003137

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE RIGHT BELOW RUDDER HAS CHAFE CONDITION FROM STA 2605-2608.  REMOVED DAMAGED, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 482-53-181-2.
